# SDR SWAA2013082119387

- Difficulty date: August 2, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 42,305 hours, 24,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW VERTICAL PRESSURE DECK CRACKED AT BS 663, BETWEEN LBL 40 TO LBL 42.  REPAIRED DECK IAW SRM.
